# SDR ASOA200901028

- Difficulty date: September 14, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 14,479 hours, 9,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM IS CORRODED AND REQUIRES REPLACEMENT.   REMOVED RT & LT FS 280 DIAGONAL BRACKETS PER SRM 51-42-21-001-001-A01 & 51-42-22-001-001-A01.  NO DEFECTS NOTED.  REMOVED DAMAGED COCKPIT FLOORBEAM PER SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-42-22-001-001-A01.  DRILLED NEW COCKPIT FLOOR SUPPORT PER 51-40-11-001-001-A01.   INSTALLED NEW COCKPIT FLOORBEAM IAW SRM 51-42-21-001-001-A01 & SRM 51-42-06-001-001-A01.  REINSTALLED RT FS 280 DIAGONAL BRACKET IAW SRM 51-42-21-001-001-A01 & 51-42-22-001-001-A01. REINSTALLED LT FS 280.0 DIAGONAL BRACKET IAW SRM 51-42-21-001-001-A01 & 51-42-22-001-001-A01.
